Existence of positive solutions for nonlocal second-order boundary value problem with variable parameter in Banach spaces

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-1812
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Existence of positive solutions for nonlocal second-order boundary value problem with variable parameter in Banach spaces ; volume:2011 ; number:1 ; day:25 ; month:8 ; year:2011 ; pages:1-6 ; date:12.2011
Fixed point theory and applications ; 2011, Heft 1 (25.8.2011), 1-6, 12.2011

Creator
Zhang, Peiguo
Contributor
SpringerLink (Online service)

DOI
10.1186/1687-1812-2011-43
URN
urn:nbn:de:1111-2016073137188
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:58 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Zhang, Peiguo
  • SpringerLink (Online service)

Other Objects (12)